Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 167, NWS Wichita, KS

May 29, 2016Russell County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 29, 2016, 6:41 PM CDT for Russell County, Kansas. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2016, 6:41 PM CDT (23:41 UTC)
Expired
May 29, 2016, 7:45 PM CDT
In force
64 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Russell County, KS

The radar

The Grand Island radar (KUEX), 159 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 7:07 PM CDTTSTM WND GST 63Russell Airport, KS
May 29, 7:45 PM CDTHAIL 11 S Bunker Hill, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 642 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
642 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1620 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted.

189 
WUUS53 KICT 292341
SVRICT
KSC167-300045-
/O.NEW.KICT.SV.W.0167.160529T2341Z-160530T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
641 PM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RUSSELL COUNTY IN CENTRAL KANSAS...

* UNTIL 745 PM CDT

* AT 640 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF LURAY...OR 10 MILES NORTHEAST OF RUSSELL...MOVING NORTH AT 10
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  RUSSELL...LUCAS...LURAY...DORRANCE...BUNKER HILL...PARADISE...
  WALDO...WILSON LAKE...RUSSELL AIRPORT AND WILSON STATE PARK.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 182 AND 204.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3877 9850 3870 9891 3913 9893 3913 9850
TIME...MOT...LOC 2340Z 178DEG 10KT 3903 9876 

HAIL...1.00IN
WIND...60MPH
 
$$

METZGER
2 follow-up statements
803 
WWUS53 KICT 300008
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
708 PM CDT SUN MAY 29 2016

KSC167-300045-
/O.CON.KICT.SV.W.0167.000000T0000Z-160530T0045Z/
RUSSELL KS-
708 PM CDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR RUSSELL COUNTY...

AT 707 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LURAY...OR 15
MILES NORTH OF RUSSELL...MOVING NORTH AT 10 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...65 MPH WINDS HAVE BEEN REPORTED AT THE RUSSELL AIRPORT. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
RUSSELL...LUCAS...LURAY...DORRANCE...BUNKER HILL...PARADISE...
WALDO...WILSON LAKE...RUSSELL AIRPORT AND WILSON STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3877 9850 3870 9891 3913 9893 3913 9850
TIME...MOT...LOC 0007Z 178DEG 10KT 3910 9876 

HAIL...1.25IN
WIND...60MPH
 
$$

METZGER
325 
WWUS53 KICT 300015
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
715 PM CDT SUN MAY 29 2016

KSC167-300045-
/O.CON.KICT.SV.W.0167.000000T0000Z-160530T0045Z/
RUSSELL KS-
715 PM CDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR RUSSELL COUNTY...

AT 715 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LURAY...OR 16
MILES NORTH OF RUSSELL...MOVING NORTH AT 10 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...65 MPH WINDS HAVE BEEN REPROTED AT THE RUSSELL AIRPORT. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
RUSSELL...LUCAS...LURAY...DORRANCE...BUNKER HILL...PARADISE...
WALDO...WILSON LAKE...RUSSELL AIRPORT AND WILSON STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3877 9850 3870 9891 3913 9893 3913 9850
TIME...MOT...LOC 0015Z 178DEG 10KT 3912 9876 

HAIL...1.25IN
WIND...70MPH
 
$$

METZGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 6:38 PM CDT, 3 minutes earlier.

Area forecast discussion, May 29, 6:38 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
638 PM CDT SUN MAY 29 2016

.SHORT TERM...(This evening through Wednesday night)
Issued at 228 PM CDT Sun May 29 2016

Ongoing convection over the forecast area early this afternoon has
developed along a boundary associated with a cold pool from the
earlier convection across northern Oklahoma.  Shear from LAPS over
the past several hours ending at 18z shows values around 20 knots at
best, suggesting minimal chances for organized convection right now.
The RAP does not indicate this will change that much this evening.

Strong CAPE ahead of that boundary suggests the main threat is hail,
with some downburst winds also. The only hope for organized storms
is strong low level CAPE, which does exist along that outflow.

Either way, severe storms possible initially with hail and wind
threats (in that order). The weak upper level flow pattern will
eventually head the event toward a flooding event over time.

As the diurnal convection comes to an end this evening, weak
moisture transport is forecast to develop over the High Plains.
Current NWP shows this mainly being relegated to the High Plains,
though predictability has been moderate at best.  Would not be
surprised if scattered storms continue across the remainder of the
forecast area.

Southwesterly 500 mb flow pattern suggests high confidence in an
active pattern through the middle of the week with several rounds of
showers and thunderstorms. High confidence that these will occur
primarily in the afternoon and evening.  Exactly where is very
difficult to pin down any one location.  Suffice it to say, a good
shot that by Wednesday night, nearly everyone will have received
rain again.  This will only agitate flood concerns.

During the early part of the week, the upper level trough will
gradually move east. On Wednesday, it is expected to move through
the region.  This will probably be the day with the most severe
weather given the upper level support/higher deep layer shear.

.LONG TERM...(Thursday through Sunday)
Issued at 228 PM CDT Sun May 29 2016

The upper level trough is expected to remain quasi-stationary
southeast of the region through the weekend as ridge building occurs
over inter-mountain west. This will enhance the northerly flow
aloft and keep drier air in place across the region. The main
point here is, it should be dry after Wednesday through the
weekend.

NOTE: Should the forecast upper level low that is expected to close
off over the southern U.S. be further north, our chances for drying
out into the weekend decrease significantly.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 633 PM CDT Sun May 29 2016

Scattered showers/storms will linger over Central Kansas into the
evening hours. Then the activity should begin to decrease for the
night time hours. VFR conditions are expected for all TAF sites
during the next 24hrs.

&&

.HYDROLOGY...
Issued at 228 PM CDT Sun May 29 2016

Most of the storms that will affect the region this week will be
heavy rain producers. A survey of the area suggests there is still
a great deal of high water in areas that previously received rain. Given
the already saturated soils, any heavy rainfall would result in
significant flooding issues for areas with already high water.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    64  82  63  79 /  30  30  30  60
Hutchinson      61  82  62  77 /  30  20  30  60
Newton          62  81  62  77 /  30  30  30  60
ElDorado        63  81  63  78 /  30  30  30  70
Winfield-KWLD   63  82  64  80 /  30  30  30  60
Russell         59  82  60  75 /  50  20  50  50
Great Bend      60  82  61  76 /  40  20  40  60
Salina          62  82  62  78 /  40  20  40  60
McPherson       61  82  62  77 /  30  30  40  60
Coffeyville     62  82  63  80 /  30  40  30  50
Chanute         63  81  62  79 /  30  30  30  60
Iola            63  81  62  79 /  30  30  30  60
Parsons-KPPF    62  82  62  80 /  30  30  30  60

&&

.ICT Watches/Warnings/Advisories...
None.
&&

SHORT TERM...KRC
LONG TERM...KRC
AVIATION...CDJ
HYDROLOGY...KRC
Hazardous weather outlook, May 29, 3:21 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
321 PM CDT SUN MAY 29 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-302030-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
321 PM CDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL, SOUTH
CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

NUMEROUS RIVERS...STREAMS AND FLOOD PRONE AREAS REMAIN IN FLOOD
ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. SEE THE LATEST FLOOD
WARNINGS FOR DETAILS.

SCATTERED THUNDERSTORMS WILL AFFECT THE AREA TONIGHT. SOME OF
THESE WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WIND BEING THE
MAIN THREATS. HEAVY RAIN THAT CAUSES FLOODING IS ALSO A CONCERN. THE
SEVERITY OF STORMS SHOULD DECREASE AFTER SUNDOWN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SOME RIVER FLOODING WILL LINGER INTO THE WORK WEEK...CONTINUE TO
CHECK THE LATEST FLOOD WARNINGS FOR DETAILS. THUNDERSTORMS REMAIN
IN THE FORECAST THROUGH EARLY WEDNESDAY. A FEW STRONG OR SEVERE
STORMS WITH LARGE HAIL AND DAMAGING WINDS ARE EXPECTED THROUGH
TUESDAY NIGHT. FLOODING FROM TORRENTIAL RAINFALL IS ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

KRC

In the hours before

Local storm report, May 29, 4:36 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
436 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             1 W BURDEN              37.31N 96.77W
05/29/2016  M1.00 INCH       COWLEY             KS   EMERGENCY MNGR

0434 PM     TSTM WND GST     1 W BURDEN              37.31N 96.77W
05/29/2016  E60.00 MPH       COWLEY             KS   EMERGENCY MNGR

&&

KRC
Special weather statement, May 29, 4:46 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
446 PM CDT SUN MAY 29 2016

KSZ033-049-292215-
SALINE KS-LINCOLN KS-
446 PM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN SALINE COUNTY IN CENTRAL KANSAS...
  SOUTHEASTERN LINCOLN COUNTY IN CENTRAL KANSAS...

* UNTIL 515 PM CDT

* AT 443 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF BEVERLY...OR 18
  MILES NORTHWEST OF SALINA...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BEVERLY...GLENDALE AND WESTFALL.

LAT...LON 3904 9793 3896 9793 3896 9765 3886 9761
      3887 9802 3905 9803
TIME...MOT...LOC 2143Z 203DEG 9KT 3893 9792

METZGER
Special weather statement, May 29, 5:05 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
505 PM CDT SUN MAY 29 2016

KSZ052-292230-
MARION KS-
505 PM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN MARION COUNTY IN CENTRAL KANSAS...

* UNTIL 530 PM CDT

* AT 503 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER HILLSBORO...MOVING NORTHWEST AT
  15 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HILLSBORO...LEHIGH...DURHAM...MARION LAKE AND PILSEN.

LAT...LON 3848 9701 3820 9708 3827 9737 3835 9737
      3850 9736
TIME...MOT...LOC 2203Z 142DEG 13KT 3833 9721

METZGER
Special weather statement, May 29, 5:23 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
523 PM CDT SUN MAY 29 2016

KSZ093-292300-
COWLEY KS-
523 PM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL COWLEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 600 PM CDT

* AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL NEAR DEXTER...OR
  11 MILES EAST OF WINFIELD...MOVING NORTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WINFIELD...BURDEN...DEXTER...CAMBRIDGE AND WINFIELD CITY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3711 9700 3739 9699 3738 9653 3717 9652
      3710 9652
TIME...MOT...LOC 2220Z 224DEG 3KT 3723 9677

METZGER
Special weather statement, May 29, 5:38 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
538 PM CDT SUN MAY 29 2016

KSZ051-052-292315-
MCPHERSON KS-MARION KS-
538 PM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL MCPHERSON COUNTY IN CENTRAL KANSAS...
  NORTHWESTERN MARION COUNTY IN CENTRAL KANSAS...

* UNTIL 615 PM CDT

* AT 536 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
  DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
  OVER LEHIGH...OR 6 MILES EAST OF CANTON...MOVING NORTHWEST AT 15
  MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HILLSBORO...LEHIGH AND DURHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3836 9717 3832 9735 3838 9742 3853 9742
      3856 9724
TIME...MOT...LOC 2236Z 157DEG 14KT 3841 9732

LAWSON
Special weather statement, May 29, 6:36 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
636 PM CDT SUN MAY 29 2016

KSZ032-300000-
RUSSELL KS-
636 PM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  RUSSELL COUNTY IN CENTRAL KANSAS...

* UNTIL 700 PM CDT

* AT 635 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
  DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
  8 MILES SOUTH OF LURAY...OR 9 MILES NORTHEAST OF RUSSELL...MOVING
  NORTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RUSSELL...LUCAS...LURAY...DORRANCE...BUNKER HILL...PARADISE...
  WALDO...MILBERGER...WILSON LAKE...
  RUSSELL AIRPORT AND WILSON STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3913 9898 3913 9849 3876 9849 3869 9889
      3870 9892 3871 9892
TIME...MOT...LOC 2335Z 202DEG 4KT 3900 9875

METZGER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 8:58 PM CDTRiver Flood WarningICTHarvey, Reno24 hr
May 29, 4:46 AM CDTRiver Flood WarningICTHarvey23 hr
May 29, 11:52 AM CDTSpecial Weather StatementICTSedgwick23 min
May 29, 11:56 AM CDTSevere Thunderstorm WarningICTReno, Sedgwick30 min
May 29, 12:02 PM CDTSpecial Weather StatementICTChautauqua43 min
May 29, 12:40 PM CDTSpecial Weather StatementICTChautauqua35 min
May 29, 12:58 PM CDTSpecial Weather StatementICTSedgwick32 min
May 29, 1:11 PM CDTSevere Thunderstorm WarningICTSedgwick48 min
May 29, 1:13 PM CDTSpecial Weather StatementICTElk62 min
May 29, 1:20 PM CDTSpecial Weather StatementICTHarvey55 min
May 29, 1:33 PM CDTSevere Thunderstorm WarningICTButler57 min
May 29, 1:54 PM CDTSpecial Weather StatementICTMcPherson36 min
May 29, 2:01 PM CDTSevere Thunderstorm WarningICTMcPherson44 min
May 29, 2:18 PM CDTSevere Thunderstorm WarningICTButler42 min
May 29, 2:33 PM CDTSpecial Weather StatementICTButler27 min
May 29, 2:36 PM CDTSpecial Weather StatementICTMarion24 min
May 29, 2:46 PM CDTSevere Thunderstorm WarningICTMarion26 min
May 29, 2:52 PM CDTAreal Flood WarningICTButler6 hr
May 29, 2:56 PM CDTSevere Thunderstorm WarningICTButler33 min
May 29, 3:01 PM CDTSpecial Weather StatementICTSaline29 min
May 29, 3:11 PM CDTSpecial Weather StatementICTButler34 min
May 29, 3:14 PM CDTSpecial Weather StatementICTCowley31 min
May 29, 3:25 PM CDTSpecial Weather StatementICTSaline35 min
May 29, 3:44 PM CDTSpecial Weather StatementICTChautauqua31 min
May 29, 3:57 PM CDTSpecial Weather StatementICTCowley33 min
May 29, 4:06 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Saline39 min
May 29, 4:30 PM CDTSpecial Weather StatementICTCowley30 min
May 29, 4:36 PM CDTSevere Thunderstorm WarningICTCowley54 min
May 29, 4:46 PM CDTSpecial Weather StatementICTSaline29 min
May 29, 5:05 PM CDTSpecial Weather StatementICTMarion25 min
May 29, 5:21 PM CDTAreal Flood WarningICTCowley4 hr
May 29, 5:23 PM CDTSpecial Weather StatementICTCowley37 min
May 29, 5:38 PM CDTSpecial Weather StatementICTMarion37 min
May 29, 6:36 PM CDTSpecial Weather StatementICTRussell24 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.